My doctor put me on gabapentin after I had surgery on my heel. I was taking 300 milligrams 3 times a day for about a month-and-a-half. I started having really bad side effects so my doctor told me to quit taking it altogether. He told me be prepared to have withdrawals. I stopped taking it Monday and it's been 5 days and I'm still having withdraws. I'm puking, diarrhea, sweating, headache, panic attacks, not sleeping much, feeling really alone and body burning. How long until I should start feeling better and is there anything to help withdraws?
No responses have yet been posted. Add your response to this question.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 3 answers
Posted 15 Apr 2012 • 4 answers
Posted 17 Jun 2012 • 2 answers
Posted 14 Oct 2012 • 12 answers
Posted 22 Mar 2015 • 1 answer